# SDR MWEA040139

- Difficulty date: August 11, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1309 LT CUSP MEMBRANE IS CRACKED FROM LIGHTNING HOLE TO LIGHTNING HOLE.  FABRICATED AND INSTALLED DOUBLER.
